English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  On a geometrical approach to quadratic Lyapunov stability and robustness

Bajcinca, N., Flockerzi, D., & Kouhi, Y. (2013). On a geometrical approach to quadratic Lyapunov stability and robustness. In Proceedings of the 52nd IEEE Annual Conference on Decision and Control (pp. 1-6).

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0023-DCFB-D Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0027-D471-9
Genre: Conference Paper

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Bajcinca, Naim1, Author              
Flockerzi, Dietrich1, Author              
Kouhi, Yashar2, Author
Affiliations:
1Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738154              
2TU Berlin, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2013
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1109/CDC.2013.6759849
 Degree: -

Event

show
hide
Title: 2013 52nd IEEE Annual Conference on Decision and Control
Place of Event: Florence, Italy
Start-/End Date: 2013-12-10 - 2013-12-13

Legal Case

show

Project information

show

Source 1

show
hide
Title: Proceedings of the 52nd IEEE Annual Conference on Decision and Control
Source Genre: Proceedings
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: - Sequence Number: 6759849 Start / End Page: 1 - 6 Identifier: ISBN: 978-1-4673-5714-2